# SDR YADA20151124001

- Difficulty date: November 24, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 35,787 hours, 39,385 cycles
- Engine: Pwa PT6A65B
- Engine time: 9,188 hours, 7,967 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OIL PRESS ON RT ENG 141 PSI.  CREW ELECTED TO RETURN TO AIRPORT OF DEPARTURE & UNEVENTFUL LANDING MADE.  ADJUSTED OIL PRESS DOWN TO LIMIT.
